Shrinking, stretching, and codes for homogeneous structures

  • Julia F. Knight
  • Alistair H. Lachlan
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1292)


Equivalence Relation Homogeneous Structure Minimal Normal Subgroup Relation Symbol Isomorphism Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [C]
    Cameron, P., "Finite permutation groups and finite simple groups," Bull. London Math. Soc., vol. 13 (1981), pp. 1–22.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [CHL]
    Cherlin, G., L. Harrington, and A. H. Lachlan, "H0-categorical H0-stable structures," Annals of Pure and Applied Logic, vol. 28 (1985), pp. 103–135.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [CL]
    Cherlin, G., and A. H. Lachlan, "Stable finite homogeneous structures," Trans. Amer. Math. Soc., vol. 296 (1986), pp. 815–850.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [F]
    Fraissé, R., "Sur l'extension aux relations de quelques propriétés des ordres," Ann. Sci. École Norm. Sup., vol. 71 (1954), pp. 361–388.zbMATHGoogle Scholar
  5. [G]
    Gardiner, A., "Homogeneous graphs," J. Comb. Theory Ser. B., vol. 20 (1976), pp. 94–102.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [H]
    Harrington, L., "Lachlan's homogeneous structures," talk given at European Summer Meeting of Assoc. for Symb. Logic, Paris, 1985.Google Scholar
  7. [L1]
    Lachlan, A. H., "Finite homogeneous simple digraphs," Proc. of Herbrand Symposium: Logic Colloquium '81, ed. by J. Stern, North-Holland, 1982 pp. 89–108.Google Scholar
  8. [L2]
    Lachlan, A. H., "On countable stable structures which are homogeneous for a finite relational language," Israel J. of Math., vol. 49, (1984), pp. 69–153.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [L3]
    Lachlan, A. H., "Countable homogeneous tournaments," Trans. Amer. Math. Soc., vol. 284 (1984), pp. 431–461.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [L4]
    Lachlan, A. H., "Binary homogeneous structures I," Proc. London Math. Soc., (3), vol. 52 (1986), pp. 385–411.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [L5]
    Lachlan, A. H., "Binary homogeneous structures II," Proc. London Math. Soc. (3), vol. 52 (1986), pp. 412.–426.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [LS]
    Lachlan, A. H., and S. Shelah, "Stable structures homogeneous for a finite binary language," Israel J. Math., vol. 49 (1984), pp. 155–180.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Julia F. Knight
    • 1
  • Alistair H. Lachlan
    • 2
  1. 1.Department of MathematicsUniversity of Notre DameNotre Dame
  2. 2.Department of MathematicsSimon Fraser UniversityBurnabyCanada

Personalised recommendations